# SDR USAA2011082200017

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 60,483 hours, 40,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AIRCRAFT RIGHT OVERWING EMERGENCY EXIT SIGN FALLING OFF (INTERIOR).  MAINTENANCE RE-INSTALLED EXIT SIGN PER AMM 33-51-12-201.
